| Model Number |
DS2200X11B |
| Medical Device Problem Codes |
Failure to Calibrate (2440); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported failure of the proportional valve and three-way valve are accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device serial number, h34735833a8ca, review confirms that the device met the final acceptance criteria and was released for final distribution.
Event or Problem Description
The manufacturer received information alleging the active exhalation pilot verification test step had failed on a trilogy ev300 device.The device was not in patient use.The trilogy ev300 device was evaluated by a philips service engineer (se).The device evaluation found proportional valve and three-way (3-way) solenoid valve had caused the active exhalation pilot verification test step to fail on the device.The customer needs to replace the device's proportional valve and 3-way solenoid valve to address this issue.